# SDR WX0A071138

- Difficulty date: April 20, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug MD 83
- Aircraft serial: 49910
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Condition: Failed
- Location: Lt Mlg
- Component: Mlg
- Component part number: SA093200635
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW PERSONNEL REPORTED UPON LANDING ON 25L AT LAS, A VIOLENT VIBRATION OCCURRED.  CAME TO A FULL STOP I WAS INFORMED THAT THE LEFT MLG WAS PERPENDICULAR TO THE FUSELAGE.  MAINTENANCE DEPARTMENT PERSONNEL REMOVED AND REPLACED THE LEFT MLG ASSY IAW MD80 AMM 32-11-01.  AIRCRAFT RETURNED TO SERVICE.
